# SDR QXEA200802088

- Difficulty date: January 1, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK -  MCD SHELL HAS SURFACE CORROSION ON FORWARD FLANGE FOR STEP ASSEMBLY SEAL APPROXIMATELY 7" BELOW FORWARD CENTER PRESSURE STOP.  REPAIRED BY REMOVING LIGHT CORROSION BY HAND WITH SCOTCH BRITE PAD AND IAW -8 200 SRM 51-20-16, 51-20-86.
